# SDR TWAA9901209

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49925
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1212-1219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND INTERCOSTAL FOOT CORRODED BETWEEN STA 1212 AND 1219, RBL 4 IN.  INSTALLED NEW FOOT PER SRM 6-70-0 PG 3 AND USED FASTENERS PER SPM 6-30-01 PAGE 1 AND 2.
